# SDR IPXA2016022900157

- Difficulty date: February 17, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 10,971 hours, 6,818 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Panel
- Part number: A2557630000200
- Condition: Punctured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C,2BULK CARGO SIDEWALL PANEL 161MW HAS PUNCTURE ON TOP SIDE,  REPAIRED IAW SRM 51-77-10 AND 51-77-11.
